# SDR SWAA031164

- Difficulty date: May 22, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 52,961 hours, 45,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FUSELAGE SKIN CRACKED (2 EA) BS 747 AT STR 23R AND BS 970 AT STR 21L.  REPAIRED SKIN PER SRM.
